Geometric & Functional Analysis GAFA

, Volume 7, Issue 2, pp 245–268 | Cite as

Immeubles hyperboliques, dimension conforme et rigidité de Mostow

  • M. Bourdon


We adapt to a family of hyperbolic buildings of dimension two, some geometric quasi-conformal arguments which are classical in the case of rank one non compact symmetric spaces. In particular we compute a numeric quasi-isometric invariant : Pansu's conformal dimension of their boundaries. We also prove that their lattices are Mostow-rigid in the classical sense.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel, 1997

Authors and Affiliations

  • M. Bourdon
    • 1
  1. 1.Marc Bourdon, Université Henri Poincaré Nancy I, Département Mathématiques, B.P. 239, F-54506 Vandœuvre Les Nancy Cedex, FranceFR

Personalised recommendations